what will happen if you stop taking lipitor cold turkey
Side effects if you stop taking lipitor and you have been on it for 3years?
- 30 Dec 2011 by jtaft
- lipitor, high cholesterol, side effect, hyperlipoproteinemia type iii (elevated beta-vldl + idl)
4 Jan 2012
Nothing major will happen immediately if you stop taking Lipitor abruptly. You won't have any withdrawal symptoms, etc. BUT in the long term your cholesterol will rise and increase the risk of cardiovascular disease. I would recommend that you let your doctor know before you stop taking Lipitor.
4 Jan 2012
I have a next door neighbor that has done the same thing and as Marvell has said the thing that has happened to her was exactly as Marvell said her cholesterol is way way too high and she is on a different medication but it isn't a good idea to do this without first discusiing this with your physician, if you like her experienced problems the doctor can work to find an alternative but the cardiologists usually want to continue cholestrol medications especially with cardiovascular problems involved. I wish you the very best caringsonbj (Billy)
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started on lipitor a few days ago and I have noticed I'm very emotional since then. Is this one of the side effects?
2 answers • 22 Jan 2011
Does Simvastatin 10 mg causes unbearable lower stomach pain.Coulden even get out of bed for to go t?
to go to the hospita lthe pain was so severed,I though I was dying.Just took another one .I 'm afraid is this is what is causeing my pain
2 answers • 18 Feb 2012
WhenTab.Atorvastatin 10mg +Tab.Fenofibrate160mg combination with Vitamin E with Minerals in capsule form taken a day f rm 30days How it affect the ...
1 answer • 11 Mar 2012
Constant constipation and muscle weakness. Never had high cholesterol. Was put on drug after blocked artery in abdominal aorta
2 answers • 10 Sep 2012
My mother, 90, has been taking lipitor for several years (20 mg). She has dementia and I'd like to take her off lipitor to see if her memory ...
1 answer • 14 Mar 2014